# SDR AALA20150522003

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 88,205 hours, 13,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 41H.  REPLACED EMER LIGHT ASSEMBLY IAW AMM 33-60-98 WITH NORMAL OPERATIONAL CHECKS.
